Polaritäten von endlich erzeugten freien Ebenen.

Erich Glock

Mathematische Zeitschrift (1969)

  • Volume: 110, page 257-296
  • ISSN: 0025-5874; 1432-1823

How to cite


Glock, Erich. "Polaritäten von endlich erzeugten freien Ebenen.." Mathematische Zeitschrift 110 (1969): 257-296. <http://eudml.org/doc/171171>.

author = {Glock, Erich},
journal = {Mathematische Zeitschrift},
keywords = {foundations of geometry},
pages = {257-296},
title = {Polaritäten von endlich erzeugten freien Ebenen.},
url = {http://eudml.org/doc/171171},
volume = {110},
year = {1969},

AU - Glock, Erich
TI - Polaritäten von endlich erzeugten freien Ebenen.
JO - Mathematische Zeitschrift
PY - 1969
VL - 110
SP - 257
EP - 296
KW - foundations of geometry
UR - http://eudml.org/doc/171171
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.